Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Vision problems?

Posted by Sheilac on March 24, 2013, at 17:05:30

Ever since I've been taking Trileptal (which I like) 600mg, my vision has gotten terrible.

I thought someone told me that lowering the dose by even 10% might help. Not sure how ya do that?

Now that the Geodon hyperness has worn off, I'd be ok with that.

Last time I had my eyes checked they were perfect. I hate not being able to read my phone or iPad! I actually have to wear reading glasses to see my iPad?! How bad is that?

I can usually see good in the morning until I take my 300mg Trileptal.

Anyone experience this?




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Sheilac thread:1040982